RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 1(2), Pages 87–91 (Mi isu382)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematics

Hermitian Approximation of Two Exponents

A. P. Starovoitov

Gomel State University

Abstract: We study the asymptotic properties of Hermite–Pade approximants $\{\pi_{n, m}^j(z; e^{\lambda_j \xi})\}_{j=1}^2$ for a system consisting of functions $\{e^{\lambda_1 z},e^{\lambda_2 z}\}$. In particular, we determine asymptotic behavior of differences $e^{\lambda_jż-\pi_{n, m}^j(z; e^{\lambda_j \xi})$ for $j=1,2$ and $n\rightarrow\infty$ for any complex number $z$. The obtained results supplement research of Pade, Perron, D. Braess and A. I. Aptekarev dealing with study of the convergence of joinnt Pade approximants for systems of exponents.

Key words: perffect system of functions, joint Pade approximant, Hermite–Pade approximants, asymptotic equality, Hermite integrals.

Full text: PDF file (146 kB)
References: PDF file   HTML file
UDC: 517.538.52+517.538.53

Citation: A. P. Starovoitov, “Hermitian Approximation of Two Exponents”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(2) (2013), 87–91

Citation in format AMSBIB
\Bibitem{Sta13}
\by A.~P.~Starovoitov
\paper Hermitian Approximation of Two Exponents
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 1(2)
\pages 87--91
\mathnet{http://mi.mathnet.ru/isu382}


Linking options:
  • http://mi.mathnet.ru/eng/isu382
  • http://mi.mathnet.ru/eng/isu/v13/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. P. Starovoitov, E. P. Kechko, “Upper Bounds for the Moduli of Zeros of Hermite–Padé Approximations for a Set of Exponential Functions”, Math. Notes, 99:3 (2016), 417–425  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. P. Starovoitov, “Asymptotics of Diagonal Hermite–Padé Polynomials for the Collection of Exponential Functions”, Math. Notes, 102:2 (2017), 277–288  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. P. Starovoitov, E. P. Kechko, “On Some Properties of Hermite–Padé Approximants to an Exponential System”, Proc. Steklov Inst. Math., 298 (2017), 317–333  mathnet  crossref  crossref  isi  elib
    4. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Proc. Steklov Inst. Math., 301 (2018), 228–244  mathnet  crossref  crossref  isi  elib  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:170
    Full text:44
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019